# SDR MASA200700932

- Difficulty date: December 31, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 17,887 hours, 16,256 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7278 IAD-CAK - FLAPS FAILED AT 0 DEGRESS DURING TAXI.  C/W PART B, NO FAULTS NOTED.
